Publications - Henning Krause

A publication list in pdf format is available here.

Preprints

  1. Localization theory for triangulated categories, to appear in the proceedings of the "Workshop on Triangulated Categories" in Leeds 2006.
  2. (With P. A. Bergh, S. B. Iyengar, S. Oppermann) Dimensions of triangulated categories via Koszul objects, Math. Z., to appear.
  3. (With J. Stovicek) The telescope conjecture for hereditary rings via Ext-orthogonal pairs, preprint (2008).
  4. (With D. Benson and S. B. Iyengar) Stratifying modular representations of finite groups, preprint (2008).
  5. (With Y. Ye) On the center of a triangulated category, preprint (2009).
  6. (With D. Benson and S. B. Iyengar), Stratifying triangulated categories, arXiv:0910.0642
  7. (With X.-W. Chen) Introduction to coherent sheaves on weighted projective line, arXiv:0911.4473

Notes

  1. Derived categories, resolutions, and Brown representability, in: Interactions between homotopy theory and algebra, 101-139, Contemp. Math. 436, Amer. Math. Soc., Providence, RI, 2007. 
  2. Notes on the Gabriel-Roiter measure (ICTP Trieste 2006). 
  3. Support of noetherian modules over commutative rings (2006).
  4. A note on cohomological localization, preprint (2006).

Published Articles

  1. Endomorphismen von Worten in einem Köcher, Dissertation, Universität Bielefeld (1990).
  2. Maps between tree and band modules, J. Algebra 137 (1991), 186-194.
  3. Endomorphisms of words in a quiver, in: Séminaire Lotharingien de Combinatoire (Thurnau, 1991), 49-53, Univ. Louis Pasteur, Strasbourg, 1992.
  4. A note on infinite string modules, in: Representations of algebras (Ottawa, ON, 1992), 309-312, Amer. Math. Soc., Providence, RI 1993.
  5. Endomorphisms of words in a quiver, J. Comb. Th. Ser. A 64 (1993), 216-245.
  6. The kernel of an irreducible map, Proc. Amer. Math. Soc. 121 (1994), 57-66.
  7. On the number of almost split sequences with indecomposable middle term, Bull. London Math. Soc. 26 (1994), 422-426.
  8. On the Four Terms in the Middle Theorem for almost split sequences, Arch. Math. 62 (1994), 501-505.
  9. The endocategory of a module, in: Representation theory of algebras (Cocoyoc, 1994), 419-432, Amer. Math. Soc., Providence, RI, 1996.
  10. Dualizing rings and a characterization of finite representation type, C. R. Acad. Sci. Paris 332 (1996), 507-510.
  11. An axiomatic description of a duality for modules, Adv. Math. 130 (1997), 280-286.
  12. Constructing large modules over artin algebras, J. Algebra 187 (1997), 413-421.
  13. Stable equivalence preserves representation type, Comment. Math. Helv. 72 (1997), 266-284.
  14. The spectrum of a locally coherent category, J. Pure Appl. Algebra 114 (1997), 259-271.
  15. Generic modules over artin algebras, Proc. London Math. Soc. 76 (1998), 276-306.
  16. Exactly definable categories, J. Algebra 201 (1998), 456-492.
  17. Finitistic dimension and Ziegler spectrum, Proc. Amer. Math. Soc. 126 (1998), 983 -987.
  18. Functors on locally finitely presented additive categories, Colloq. Math. 75 (1998), 105-131.
  19. On the nilpotency of the Jacobson radical of a noetherian ring, Arch. Math. 70 (1998), 435-437.
  20. Stable equivalence and representation type, in: Algebras and modules,  II (Geiranger, 1996), 387-391, Amer. Math. Soc., Providence, RI, 1998. 
  21. Representation type and stable equivalence of Morita type for finite dimensional algebras, Math. Z. 229 (1998), 601-606.
  22. The spectrum of a module category, Mem. Amer. Math. Soc. 149 (2001), no.~707, x+125 pp.
  23. (With M. Saorin) On minimal approximations of modules, in: Trends in the representation theory of finite-dimensional algebras (Seattle, WA, 1997), 227-236, Contemp. Math. 229, Amer. Math. Soc., Providence, RI, 1998.
  24. Decomposing thick subcategories of the stable module category, Math. Annalen 313 (1999), 95-108. 
  25. Smashing subcategories and the telescope conjecture---an algebraic approach, Invent. Math. 139 (2000), 99-133.
  26. (With G. Zwara) Stable equivalence and generic modules, Bull. London Math. Soc. 32 (2000), 615-618.
  27. Finite versus infinite dimensional representations---a new definition of tameness, in: Infinite length modules (Bielefeld, 1998), 393-403, Birkhäuser, Basel, 2000. 
  28. (With D. J. Benson) Generic idempotent modules for a finite group, Algebras and Representation Theory 3 (2000), 337-346.
  29. Auslander-Reiten theory via Brown representability, K-theory 20 (2000), 331-344. 
  30. (With U. Reichenbach) Endofiniteness in stable homotopy theory, Trans. Amer. Math. Soc. 353 (2001), 157-173. 
  31. Brown representability and flat covers, J. Pure Appl. Algebra 157 (2001), 81-86. 
  32. On Neeman's well generated triangulated categories, Documenta Math. 6 (2001), 119-125.
  33. (With D. J. Benson) Pure injectives and the spectrum of the cohomology ring of a finite group, J. reine angew. Math. 542 (2002), 23-51. 
  34. (With A. B. Buan and Ø. Solberg) On the lattice of cotilting modules, AMA Algebra Montp. Announc. 1 (2002), 6pp. 
  35. A Brown representability theorem via coherent functors, Topology 41 (2002), 853-861.
  36. Coherent functors in stable homotopy theory, Fundamenta Math. 173 (2002), 33-56. 
  37. A duality between complexes of right and left modules, in: Representations of algebra. Vol. I, II, 87-97, Beijing Norm. Univ. Press, Beijing, 2002. 
  38. (With C. Geiss) On the notion of derived tameness, J. Algebra and Applications 1 (2002), 133-157.
  39. A short proof for Auslander's defect formula, Linear Algebra Appl. 365 (2003), 267-270. 
  40. (With Ø. Solberg) Filtering modules with finite projective dimension, Forum Math. 15 (2003), 377-393. 
  41. (With A. Beligiannis) Realizing maps between modules over Tate cohomology rings, Beiträge Algebra Geom. 44 (2003), 451-466. 
  42. (With A. B. Buan) Cotilting modules over tame hereditary algebras, Pacific J. Math. 211 (2003), 41-59.
  43. Uniqueness of uniform decompositions in abelian categories, J. Pure Appl. Algebra 183 (2003), 125-128.
  44. (With Ø. Solberg) Applications of cotorsion pairs, J. London Math. Soc. 68 (2003), 631-650. 
  45. Coherent functors and covariantly finite subcategories, Algebras and Representation Theory 6 (2003), 475-499.
  46. (With A. B. Buan) Tilting and cotilting for quivers of type An, J. Pure Appl. Algebra 190 (2004), 1-21. 
  47. (With D. J. Benson and S. Schwede) Realizibility of modules over Tate cohomology, Trans. Amer. Math. Soc. 356 (2004), 3621-3668. 
  48. Auslander-Reiten triangles and a theorem of Zimmermann, Bull. London Math. Soc. 37 (2005), 361-372. 
  49. The stable derived category of a noetherian scheme, Compos. Math. 141 (2005), 1128-1162.
  50. (With D. J. Benson and S. Schwede) Introduction to realizibility of modules over Tate cohomology, in: Representations of algebras and related topics, 81-97, Amer. Math. Soc., Providence, RI, 2005. 
  51. Epimorphisms of additive categories up to direct factors, J. Pure Appl. Algebra 203 (2005), 113-118.
  52. Cohomological quotients and smashing localizations, Amer. J. Math. 127 (2005), 1191-1246. 
  53. (With S. B. Iyengar) Acyclicity versus total acyclicity for complexes over noetherian rings, Documenta Math. 11 (2006), 207-240. 
  54. (With D. Kussin) Rouquier's theorem on representation dimension, in: Trends in representation theory of algebras and related topics, 95-103, Contemp. Math. 406, Amer. Math. Soc., Providence, RI, 2006.
  55. (With J. Le) The Auslander-Reiten formula for complexes of modules, Adv. Math. 207 (2006), 133-148.
  56. Derived categories, resolutions, and Brown representability, in: Interactions between homotopy theory and algebra, 101-139, Contemp. Math. 436, Amer. Math. Soc., Providence, RI, 2007.
  57. (With A. B. Buan and Ø. Solberg) Support varieties - an ideal approach, Homology, Homotopy Appl. 9 (2007), 45-74. 
  58. An axiomatic characterization of the Gabriel-Roiter measure, Bull. London Math. Soc. 39 (2007), 550-558. 
  59. (With D. J. Benson) Complexes of injective kG-modules, Algebra Number Theory 2 (2008), 1-30.
  60. (With an appendix by S. B. Iyengar) Thick subcategories of modules over commutative rings, Math. Annalen 340 (2008), 733-747.
  61. (With D. Benson and S. B. Iyengar) Local cohomology and support for triangulated categories, Ann. Sci. Ecole Norm. Sup. (4) 41 (2008), 573--619.
  62. (With A. Beligiannis) Thick subcategories and virtually Gorenstein algebras, Illinois J. Math. 52 (2009), 551--562.

History of Mathematics

  1. Paul Lazarsfeld - Begründer mathematisch exakter Sozialwissenschaften, Wechselwirkung, 38 (1988), 39-43
  2. (With M. Koreuber) Möglichkeiten und Grenzen der Kategorie Geschlecht in der Mathematik - Zur Dialogizität in den mathematischen Texten Emmy Noethers, in: C. von Braunmühl (ed.) Etablierte Wissenschaft und feministische Theorie im Dialog, Berliner Wissenschafts-Verlag (2003), 247-269.

Books

  1. (With S. König and A. Zimmermann) Derived equivalences, Proceedings of the summer school `Representation Theory' 1994 in Pappenheim, SFB Ergänzungsreihe 95 - 007, Bielefeld (1995).
  2. (With C. M. Ringel) Infinite length modules, Proceedings of the Euroconference `Infinite length modules' 1998 in Bielefeld, Birkhäuser Verlag (2000), Trends in Mathematics, 440 pp.
  3. (With L. Angeleri Hügel and D. Happel) Handbook Tilting Theory, Cambridge University Press (2007), LMS Lecture Notes Series 332, 480 pp.

Book Reviews

  1. Paulus Gerdes, Ethnomathematik - dargestellt am Beispiel der Sona Geometrie, Spektrum der Wissenschaft, September (1998), 118-120.
  2. Amnon Neeman, Triangulated categories, Jahresber. Deutsch. Math.-Verein. 106 (2004), 6-8.

Impressum | Webmaster | Letzte Änderungen am : 20.05.2010